# SDR HEEA076557

- Difficulty date: October 10, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N409PH
- Make and model: Bell 407
- Aircraft serial: 53059
- Aircraft time: 4,173 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: SEEMEMO
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,173 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE CRACKED AT OUTBOUND TRIM TAB.
